On the structure of discrete spectrum of a non-selfadjoint system of differential equations with integral boundary condition


YARDIMCI Ş., KIR ARPAT E., Can C.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.55, no.5, pp.1202-1212, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 5
  • Publication Date: 2017
  • Doi Number: 10.1007/s10910-017-0737-9
  • Journal Name: JOURNAL OF MATHEMATICAL CHEMISTRY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1202-1212
  • Keywords: Spectrum, Spectral singularities, Non-selfadjoint system of differential equations, VANISHED PHASE-LAG, PREDICTOR-CORRECTOR METHOD, KUTTA-NYSTROM METHOD, P-STABLE METHOD, NUMERICAL-SOLUTION, EFFICIENT INTEGRATION, SCHRODINGER-EQUATION, 4-STEP METHODS, ORDER, FAMILY
  • Ankara University Affiliated: Yes

Abstract

In this paper, we investigated the spectrum of the operator generated in Hilbert Space of vector-valued functions L-2(R+, C-2) by the system